Quality & Safety Committee

Tue 22 March 2022, 13:00 - 17:00 Virtually via Microsoft Teams

Agenda

13:00 - 13:05 5 min **1. PRELIMINARY MATTERS**

Information Jayne Sadgrove

1.1. Welcome & Introductions

Information Jayne Sadgrove

1.2. Apologies for Absence

Information Jayne Sadgrove

1.3. Declarations of Interest

Information Jayne Sadgrove

13:05 - 13:20 2. SHARED LISTENING & LEARNING

15 min

2.1. Patient Experience Story

Discussion Greg Dix

Suggested that this Patient Story relates to a story around Ambulance Waits

13:20 - 13:25 3. CONSENT AGENDA

5 min

3.1. FOR APPROVAL

3.1.1. Unconfirmed Minutes of the Meeting held on 18 January 2022

Decision Jayne Sadgrove

3.1.2. Unconfirmed Minutes of the In Committee meeting held on 9 February 2022

Decision Jayne Sadgrove

3.1.3. Health, Safety & Fire Sub Committee Highlight Report

Decision Hywel Daniel

3.2. FOR NOTING

3.2.1. Action Log

Information Georgina Galletly

3.2.2. Committee	e Annual Cycle of Business
Information	Georgina Galletly
3.2.3. Committee	e Forward Work Plan
Information	Georgina Galletly
3.2.4. Once for W	Vales (DATIXCYMRU) Implementation
Information	Greg Dix
3.2.5. WHSSC Q	uality & Patient Safety Committee Chairs Report
Information	Dilys Jouvenat
3.2.6. Covid 19 C	Closure Report - to include an update on the Vaccination Programme
Information	Kelechi Nnoaham
3.2.7. Organ Donation Annual Report	
Information	Dom Hurford
3.2.8. Quality Governance - Regulatory Review Recommendations and Progress Updat	
Information	Greg Dix
3.2.9. National Clinical Audit Programme Update 2021/2022	

Information Dom Hurford

13:25 - 13:30 4. MAIN AGENDA

5 min

4.1. Matters Arising not Considered within the Action Log

Discussion Jayne Sadgrove

13:30 - 14:00 5. GOVERNANCE

5.1. Organisational Risk Register - Risks Assigned to the Quality & Safety Committee

14:00 - 15:45 6. IMPROVING CARE

105 min

6.1. Maternity & Neonates Services Improvement Programme

Discussion Greg Dix/Dom Hurford

6.1.1. Delivery Unit Review of Open Incidents within Maternity & Neonatal Services

Discussion Louise Mann

6.1.2. Neonatal Services Deep Dive Report

Discussion Dom Hurford

6.2. Quality Dashboard

Discussion Louise Mann

6.2.1. Community Acquired Pressure Ulcer Improvement Plan Briefing

Discussion Greg Dix

6.3. Report from the Chief Operating Officer

Discussion Gareth Robinson

6.4. Integrated Locality Group Quality & Safety Reports

6.4.1. Merthyr & Cynon ILG

Discussion Sharon O'Brien

6.4.2. Rhondda Taf Ely ILG

Discussion Carole Tookey

6.4.3. Bridgend ILG

Discussion Ana Llewellyn

6.4.4. Primary Care Quality & Safety Report

Discussion Jane Armstrong

6.5. Healthcare Inspectorate Wales Mental Health Inspections

Discussion Julie Denley

6.6. Mortality Indicators and Mortality Reviews

Discussion Dom Hurford/Kelechi Nnoaham

6.7. Infection Prevention & Control Committee Highlight Report

Discussion Greg Dix

6.8. Preparedness for COVID Inquiry

Discussion Georgina Galletly

6.9. Development of a Listening and Learning Framework

Discussion Louise Mann

6.10. Internal Audit Review - Concerns

Discussion Georgina Galletly

15:45 - 15:50 **7. ANY OTHER BUSINESS**

Discussion Jay

Jayne Sadgrove

15:50 - 15:55 8. HOW DID WE DO IN THIS MEETING?

5 min

Discussion Jayne Sadgrove

Is there anything we should do more or less of?

- Have we managed our time well and allowed open and balanced discussion?
- · Have we considered our values and acted in a way that supports embedding our values across CTM?
- Have we maintained a strategic focus?
- Have we received sufficient assurance from a range of sources?

• Has our discussion allowed us to better understand the risks that we are managing that may affect the achievement of our strategic goals?

15:55 - 16:00 5 min 9. DATE AND TIME OF NEXT MEETING - TUESDAY 17 MAY AT 9AM